# SDR 9JLA2021052521897

- Difficulty date: May 17, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N854AN
- Make and model: Cessna 560XL
- Aircraft serial: 5605713
- Aircraft time: 3,322 hours, 2,571 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bellcrank
- Part number: 1B14213AND5
- Condition: Broken
- Location: Pilot'S Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE THE LEFT PILOTS SEAT MOVEMENT LEVER WOULD NOT ALLOW THE SEAT TO BE MOVED FORWARD OR BACKWARD. SEAT WAS LOCKED TO SEAT TRACKS. THE MAINTENANCE VENDOR DISCOVERED A BROKEN BELLCRANKS P/N 1B1421-3 AND 1B1421-5. INSTALLED NEW PARTS, OPS CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
